# SDR USAA040408

- Difficulty date: August 4, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Aft Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND AFT FLAP DISBONDED 12 INCHES LONG BY 4 INCHES AREA, RIGHT OUTBOARD TRAILING EDGE OF AFT FLAP CENTER SECITON OF FLAP.  REMOVED AND REPLACED PER MM 27-51-39.  (M)
